Uncolorable mixed hypergraphs

Tuza, Zsolt and Voloshin, V. (2000) Uncolorable mixed hypergraphs. DISCRETE APPLIED MATHEMATICS, 99 (1-3). pp. 209-227.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2419

Update Item Update Item